Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 58, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Aug 19, 2009, 2:32 PM CDT for Greene County, Illinois. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2009, 2:32 PM CDT (19:32 UTC)
- Expired
- Aug 19, 2009, 2:45 PM CDT
- In force
- 13 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Greene County, IL
The radar
The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 12:49 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLSX 191932
TORLSX
ILC061-191945-
/O.NEW.KLSX.TO.W.0058.090819T1932Z-090819T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
232 PM CDT WED AUG 19 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 245 PM CDT
* AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHEAST OF ROODHOUSE...OR 6 MILES EAST
OF WHITE HALL...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATHENSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3953 9030 3952 9015 3941 9016 3940 9036
3949 9039
TIME...MOT...LOC 1932Z 252DEG 35KT 3945 9028
$$
JPK2 follow-up statements
000
WWUS53 KLSX 191939
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT WED AUG 19 2009
ILC061-191945-
/O.CON.KLSX.TO.W.0058.000000T0000Z-090819T1945Z/
GREENE IL-
239 PM CDT WED AUG 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN GREENE COUNTY...
AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A DEVELOPING CIRCULATION SOUTHWEST OF ATHENSVILLE...OR 8 MILES
EAST OF WHITE HALL...MOVING EAST NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
ATHENSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 3953 9030 3952 9015 3941 9016 3940 9036
3949 9039
TIME...MOT...LOC 1938Z 252DEG 35KT 3946 9020
$$
JPK000
WWUS53 KLSX 191949
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT WED AUG 19 2009
ILC061-191959-
/O.EXP.KLSX.TO.W.0058.000000T0000Z-090819T1945Z/
GREENE IL-
249 PM CDT WED AUG 19 2009
...THE TORNADO WARNING FOR NORTHEASTERN GREENE COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3953 9030 3952 9015 3941 9016 3940 9036
3949 9039
TIME...MOT...LOC 1939Z 252DEG 35KT 3945 9018
$$
JPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Aug 19, 12:10 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Aug 19, 12:10 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1210 PM CDT WED AUG 19 2009 .UPDATE... /1204 PM CDT WED AUG 19 2009/ WHILE WAA-INDUCED SHWRS AND EMBEDED TSRA CENTERED OVER SE KS AND SW MO CONTINUES TO SPREAD NE IT IS ALSO WEAKENING WITH TIME. SO ALTHOUGH IM NOT CERTAIN HOW MUCH OF THIS ACTIVITY WILL REACH OUR AREA...LOOKING FOR CONVECTION TO INCREASE IN COVERAGE DURING THE AFTERNOON ALONG AND E OF MCV AND SWD EXTENDING SHORTWAVE...OR ESSENTIALLY ALONG AND EAST OF BAND OF STORMS THAT STRETCH FROM NE MO TO JUST E OF COU AT 17Z. HAVE GONE WITH COVERAGE TERMINOLOGY FOR THE AFTERNOON HOURS. ALS MADE A SLIGHT TWEEK IN TEMPS...DOWN A DEGREE OR TWO IN OUR NW AREAS AND UP A CPL DEGREES IN THE SE PART OF THE FA. NO CHANGES MADE TO TONIGHT...BUT WE ARE CONTEMPLATING FLASH FLOOD WATCH IN SOME AREAS TONIGHT WHICH WOULD GO OUT WITH THE AFTERNOON FORECAST PACKAGE. WILL BE COORDINATING AREA AND TIMING WITH SURROUNDING WFOS OVER THE NEXT FEW HOURS. TRUETT && .DISCUSSION... /426 AM CDT WED AUG 19 2009/ BAND OF SHRA AND A FEW TSRA EXTDG FM NR VIH NE THRU STL TO 3LF AND SLO IS SHIFTING SLOWLY N-NEWD. THIS SHRA/TSRA ACTIVITY APRS TO BE JUST N OF A WEAK AND DIFFUSE STNRY FNT EXTDG ACRS SERN MO AND SRN IL AND AHD OF A WKNG MCV. NRN MCS OVER NERN KS APRS TO BE WKNG ON THE IR SATELLITE LOOP BUT THE SRN MCS OVER SERN KS INTO NERN OK STILL LOOKS RELATIVELY STG. WHILE MUCH OF THIS CONVECTIVE ACTIVITY MAY WKN BFR GETTING INTO THE WRN PTN OF THE CWA LTR THIS MRNG IT WILL LIKELY LAY OUT A TSRA OUTFLOW BNDRY WHICH WILL HELP TO INITIATE AND FOCUS NEW CONVECTIVE DEVELOPMENT THIS AFTN. THE NCEP 4 KM WRF MDL BRINGS A NRLY N-S BAND OF CONVECTION THRU THE CWA THIS AFTN. THE OPERATIONAL MDLS PLACE THE GREATEST QPF OVER THE NRN AND WRN PTN OF THE CWA MAINLY THIS AFTN. THIS PREFERENCE FOR THE NRN PTN OF THE CWA TDA IS LIKELY DUE TO THE SHRTWV TROF WHICH WILL BE MOVG E-NEWD THRU NRN MO AND IA TDA. THERE MAY BE A SHORT BREAK IN CONVECTIVE ACTIVITY DURING THE EVNG BUT ANOTHER BAND OF CONVECTION IS EXPECTED LT TGT AND THU MRNG AS A MID-UPR LVL TROF DPNS OVER THE NRN PLAINS SENDING A CDFNT SEWD THRU THE CWA LT TGT AND THU MRNG. THE NAM MDL DEPICTS STG UPR LVL DIVERGENCE OVER THE AREA TGT AND THU MRNG AHD OF THE UPR LVL TROF. SHOULD BE ENOUGH INSTABILITY AND LOW-MID LVL SHEAR FOR A SQUALL LINE OR QUASI LINEAR MCS LT TGT AND THU MRNG AHD OF THE CDFNT. MUCH OF THE CONVECTION MAY SHIFT E-SE OF THE CWA THU AFTN AS A DRY SLOT MOVES NEWD THRU THE CWA S OF THE MID-UPR LVL LOW MOVG INTO THE GRT LKS REGION...ALTHOUGH THERE MAY STILL BE SHRA/TSRA OVER THE SRN AND ERN PTN OF THE CWA...MAINLY S AND E OF STL. THE THREAT FOR CONVECTION SHOULD END OVER MOST OF THE AREA BY THU NGT AS COOLER AND DRIER AIR FILTERS INTO THE REGION BHND THE CDFNT/850 MB TROF...BUT CLOUD CVR MAY CONT WITH CYCLONIC FLOW OVER THE AREA AND SHRTWVS CONT TO ROTATE THRU MO IL S OF THE MID-UPR LVL LOW. WILL FCST LOW TEMPS THU NGT BLW PERSISTENCE AND BLW SEASONAL NORMALS WITH THE MDLS ADVCTG THE 12 DGR C 850 MB ISOTHERM DROPPING SEWD TO STL BY 12Z FRI. WILL FCST A SLIGHT CHC OF SHOWERS OVER THE NRN AND ERN PTN OF THE CWA ON FRI WITH SHRTWVS CONTG TO DROP SEWD THRU NRN MO AND CNTRL IL. FRI NGT WILL LIKELY BE THE COLDEST NGT WITH A CLRG SKY AND WITH THE MDLS FCSTG 850 MB TEMPS OF ONLY 8-10 DGRS C OVER STL AT 12Z SAT. DRY WX IS FCST FOR THE WKND AS A LARGE SFC RDG MOVES SLOWLY SEWD THRU THE REGION. GKS && .AVIATION... /634 AM CDT WED AUG 19 2009/ FOR THE 12Z TAFS... MVFR-IFR CONDITIONS WILL PLAGUE KSTL-KSUS THRU ERLY TAF PD WITH SHRA ACTIVITY. ANTICIPATE VSBYS TO IMPROVE BY 14Z. MEANWHILE A LINE OF STORMS STRETCHING FROM KNVD TO JUST SOUTH OF KTOP MOVING NEWD AT ROUGHLY 40 MPH WILL IMPACT KCOU AND KUIN AT 14Z AND 16Z RESPECTIVELY. HAVE TEMPO TS FOR KCOU AND WILL WATCH KUIN CLOSELY. FOR REMAINDER OF TAF PD VFR CONDITIONS TO PREVAIL AS A WARM AND MOIST AIRMASS WILL ADVECT NWD OVER TERMINALS. FEEL CLDS WILL LIMIT TS POTENTIAL BUT WILL NEED TO MONITOR THE SITUATION AND AMEND AS NECESSARY SHUD TSRA DEVELOP. A COLD FRNT WILL PRESS SEWD THRU BI- STATE RGN THIS EVNG AND INTO THURS ACTING AS A TRIGGER FOR POTENTIALLY STRONG TSRA. HAVE GONE AHEAD WITH A FIRST GUESS OF A POTENTIAL WINDOW OF CONVECTIVE WX VIA TEMPO GROUPS. SIPPRELL && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 19, 5:51 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 551 AM CDT WED AUG 19 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 551 AM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE REGION. A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS AS WELL AS VERY HEAVY RAINFALL...MAINLY NORTH AND WEST OF ST LOUIS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH AND EAST OF ST LOUIS ON THURSDAY AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL AS WELL AS VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
In the hours before
Local storm report, Aug 19, 12:51 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1240 PM HEAVY RAIN 2 SSE QUINCY 39.91N 91.37W
08/19/2009 M1.00 INCH ADAMS IL TRAINED SPOTTER
SPOTTER MEASURED 1 INCH OF RAINFALL IN 20 MINUTES
&&
EVENT NUMBER LSX0900090
JPLocal storm report, Aug 19, 12:54 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1245 PM FLOOD CENTER 39.50N 91.53W
08/19/2009 RALLS MO TRAINED SPOTTER
ABOUT 5 INCHES OF WATER FLOWING ACROSS SOUTH PUBLIC
STREET IN TOWN
&&
EVENT NUMBER LSX0900091
JPLocal storm report, Aug 19, 1:18 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 4 SSE QUINCY 39.88N 91.36W
08/19/2009 M1.40 INCH ADAMS IL PUBLIC
COCORAHS OBSERVER MEASURED 1.40 INCHES OF RAIN IN 20
MINUTES
&&
EVENT NUMBER LSX0900092
JPLocal storm report, Aug 19, 1:42 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
142 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN COLONY 40.25N 91.98W
08/19/2009 M1.70 INCH KNOX MO TRAINED SPOTTER
MEASURED 1.70 INCHES OF RAIN IN 45 MINUTES...OBSERVED
PONDING OF WATER IN FARM FIELDS
&&
EVENT NUMBER LSX0900093
JPLocal storm report, Aug 19, 2:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG LIBERTY 39.88N 91.11W
08/19/2009 ADAMS IL EMERGENCY MNGR
ROOF TORN OFF A MACHINE SHED AND BLOWN SEVERAL HUNDRED
FEET ACROSS HIGHWAY 104
&&
EVENT NUMBER LSX0900094
JPLocal storm report, Aug 19, 2:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT WED AUG 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 2 SW CLAYTON 40.01N 90.98W
08/19/2009 ADAMS IL EMERGENCY MNGR
ROOF BLOWN OFF A MACHINE SHED
&&
EVENT NUMBER LSX0900095
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 1:08 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 37 min |
| Aug 19, 1:23 PM CDT | Tornado Warning | LSX | Adams, Brown | 23 min |
| Aug 19, 1:26 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 19 min |
| Aug 19, 1:30 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 15 min |
| Aug 19, 1:36 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 24 min |
| Aug 19, 1:50 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 25 min |
| Aug 19, 1:58 PM CDT | Tornado Warning | LSX | Greene, Pike | 17 min |
| Aug 19, 2:14 PM CDT | Tornado Warning | LSX | Greene | 16 min |
| Aug 19, 2:47 PM CDT | Tornado Warning | LSX | Macoupin | 13 min |
| Aug 19, 3:08 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 22 min |
| Aug 19, 3:20 PM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more | 13 hr |
| Aug 19, 3:34 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 22 min |
| Aug 19, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 39 min |
| Aug 19, 4:49 PM CDT | Tornado Warning | LSX | Bond, Fayette | 26 min |
| Aug 19, 5:13 PM CDT | Tornado Warning | LSX | Bond, Fayette | 32 min |
| Aug 19, 5:31 PM CDT | Tornado Warning | LSX | Fayette | 26 min |
| Aug 19, 5:52 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Montgomery | 23 min |
| Aug 19, 5:57 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 48 min |
| Aug 19, 6:14 PM CDT | Tornado Warning | LSX | Fayette | 46 min |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.